# SDR ZZDA5326997

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, BS 492, ONE STRAP ASSY CORRODED AT AFT FRAME OF FWD CARGO DOOR CUT-OUT, STR 25R.  FABRICATED NEW STRAP FROM 2024 T3 .080 INCH 32.75 INCHES BY 1 INCH BY 4.25 INCHES IAW B 737 SRM 51-4-2.  INSTALLED IAW B 737 SRM 51-3-2.  (X)
